Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/54145
Title: Journal of computational and applied mathematics (Volume 129, Issues 1-2)
Other Titles: Nonlinear programming and variational inequalities
Authors: Qi, L 
Zhang, J
Issue Date: 2001
Publisher: Elsevier
Source: Qi, L & Zhang, J (Eds.). Journal of computational and applied mathematics (Volume 129, Issues 1-2). Netherlands: Elsevier, 2001 How to cite?
Description: Nonlinear Programming and Variational Inequalities, Hong Kong, China, 15-18 December 1998
Special issue of: Journal of computational and applied mathematics
URI: http://hdl.handle.net/10397/54145
ISSN: 0377-0427
Appears in Collections:Issues

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

25
Last Week
0
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.